MAUDE Adverse Event Report: STRYKER GMBH VARIAX DR AIMING BLOCK FIXATION PIN; PLATE, FIXATION, BONE

STRYKER GMBH VARIAX DR AIMING BLOCK FIXATION PIN; PLATE, FIXATION, BONE
Catalog Number 56-01210
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The aiming block did not attach to the plate during the operation of (b)(6) not use the block guide and use to the polyaccial guide.Confirmed the postoperative instruments, found out that there was no tip of the aiming block's fixation pins out of the three.It is unknown where i lost it.
 
Event or Problem Description
The aiming block did not attach to the plate during the operation of variax dr.Not use the block guide and use to the polyaccial guide.Confirmed the postoperative instruments, found out that there was no tip of the aiming block's fixation pins out of the three.It is unknown where i lost it.
 
Additional Manufacturer Narrative
The reported event that variax dr aiming block fixation pin was alleged of 'not functional' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was not returned.

Brand Name
VARIAX DR AIMING BLOCK FIXATION PIN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7732918
Report Number0008031020-2018-00530
Device Sequence Number2771193
Product Code HRS
UDI-Device Identifier04546540652461
UDI-Public04546540652461
Combination Product (Y/N)N
PMA/510(K) Number
K112455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56-01210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;